On the Congruence σ(n) ≡ 1(mod n), II  被引量:1

On the Congruence σ(n) ≡ 1(mod n), II

在线阅读下载全文

作  者:Meng LI Min TANG 

机构地区:[1]School of Mathematics and Computer Science,Anhui Normal University

出  处:《Journal of Mathematical Research with Applications》2014年第2期155-160,共6页数学研究及应用(英文版)

基  金:Supported by the National Natural Science Foundation of China(Grant No.10901002);the Natural Science Foundation of Anhui Province(Grant No.1208085QA02)

摘  要:Let k ≥ 2 be an integer, and let a(n) denote the sum of the positive divisors of an integer n. We call n a quasi-multiperfect number if a(n) = kn + 1. In this paper, we give some necessary properties of quasi-multiperfect numbers with four different prime divisors.Let k ≥ 2 be an integer, and let a(n) denote the sum of the positive divisors of an integer n. We call n a quasi-multiperfect number if a(n) = kn + 1. In this paper, we give some necessary properties of quasi-multiperfect numbers with four different prime divisors.

关 键 词:quasiperfect number quasi-multiperfect number. 

分 类 号:O156[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象